# SDR IPXA2016050302884

- Difficulty date: April 21, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :5YR, MAIN CABIN FRAME 79 RT CROSSBEAM AT 1580 IS CRACKED.  REPAIRED IAW EO A300-5310-60576-A.
